# SDR SWAA064273

- Difficulty date: November 3, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 47,834 hours, 47,762 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5963693005
- Part serial: WN0238
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 340 CAPTAIN'S L2 WINDOW ARCHED AND OUTER WINDOW PANE CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
